# SDR DL76L081778

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 57,241 hours, 8,451 cycles
- Engine: Pwa PW4060
- Engine time: 60,304 hours, 13,001 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START LT GEN DROPPED OFF LINE, GEN OFF LIGHT AND FIELD LIGHT AT AFT PNL CAME ON.  RESET FIELD BIT BPCU FOUND UNDER FREQ TRIP.  CLEARED MESSAGE, RAN ENG CHECKS, OK NO HISTORY.  FAULTS DID NOT REOCCUR.
